# SDR UIEA2022101101119

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 4 EA. GOUGES IN EXTERIOR FUSELAGE SKIN @STA. 792+10 TO 807+4( FOUND 4EA. GOUGES IN EXTERIOR SKIN @STA. 792+10 TO STA. 807+4 WITHIN 3.0" OF AFT CARGO DOOR LOWER CUTOUT OUT OF LIMITS PER SRM 53-00-01-1A-1 #4.B.(2)(A), DETAIL Q. REPAIRED EXTERIOR FUSELAGE SKIN @STA. 792+10 TO STA. 807+4, WITHIN 3.0" OF AFT CARGO DOOR LOWER CUTOUT PER ER#22-02249 REV. IR )
